# SDR AALA2009012100332

- Difficulty date: January 21, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER 4 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPACED LAMP AT RIGHT NUMBER 4 DOOR.
